Abstract
For a stopped random walk with zero drift conditioned to attain a high level the theorem on the convergence in distribution to the Brownian high jump in the space D [0, +∞) is proved.
Originally published in Diskretnaya Matematika (2016) 28, №3, 3–13 (in Russian).
References
[1] Feller W., An Introduction to Probability Theory and Its Applications. V. 1, 3rd edition, Wiley, 1968, 528 pp.Search in Google Scholar
[2] Hooghiemstra G., “Conditioned limit theorems for waiting-time processes of the M/G/1 queue”, J. Appl. Probab, 20:3 (1983), 675–688.10.1017/S0021900200023913Search in Google Scholar
[3] Shimura M., “A class of conditional limit theorems related to ruin problem”, Ann. Probab., 11:1 (1983), 40–45.10.1214/aop/1176993658Search in Google Scholar
[4] Afanasyev V. I., “On the maximum of a critical branching process in a random environment”, Discrete Math. Appl., 9:3 (1999), 267–284.10.1515/dma.1999.9.3.267Search in Google Scholar
[5] Afanasyev V. I., “On the passage time of a fixed level by a critical branching process in a random environment”, Discrete Math. Appl., 9:6 (1999), 627–643.10.1515/dma.1999.9.6.627Search in Google Scholar
[6] Afanasyev V. I., “On the passage time of the maximum of a critical branching process in a random environment and of a stopped random walk”, Discrete Math. Appl., 10:3 (2000), 243–264.10.1515/dma.2000.10.3.243Search in Google Scholar
[7] Afanasyev V. I., “Arcsine law for branching processes in a random environment and Galton–Watson processes”, Theory Probab. Appl., 51:3 (2007), 401–414.10.1137/S0040585X97982463Search in Google Scholar
[8] Afanasyev V. I., “Invariance principle for the critical branching process in a random environment attaining a high level”, Theory Probab. Appl., 54:1 (2010), 1–13.10.1137/S0040585X97984061Search in Google Scholar
[9] Afanasyev V. I., “Brownian high jump”, Theory Probab. Appl., 55:2 (2011), 183–197.10.1137/S0040585X97984747Search in Google Scholar
© 2017 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Functional limit theorem for a stopped random walk attaining a high level
- Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells
- Lower bound for the complexity of five-valued polarized polynomials
- The minimum number of negations in circuits for systems of multi-valued functions
- Bounded prefix concatenation operation and finite bases with respect to the superposition
- On the number of maximal independent sets in complete q-ary trees
- Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions
- Limit theorems for the logarithm of the order of a random A-mapping
Articles in the same Issue
- Frontmatter
- Functional limit theorem for a stopped random walk attaining a high level
- Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells
- Lower bound for the complexity of five-valued polarized polynomials
- The minimum number of negations in circuits for systems of multi-valued functions
- Bounded prefix concatenation operation and finite bases with respect to the superposition
- On the number of maximal independent sets in complete q-ary trees
- Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions
- Limit theorems for the logarithm of the order of a random A-mapping